MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF3214C103EE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft was implanted during the endovascular treatment of a 60 mm aaa.It was reported that a follow-up ct taken almost nine years later showed a ia endoleak.Intervention was performed a non-mdt was implanted and the sma and both renal arteries were fenestrated and stented.Per the physician the cause of the event was anatomy related due to disease progression.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
B5: additional information received: it was reported that bilateral type ib endoleaks were treated with non-medtronic stents at the same time when treating the type ia endoleak.Film evaluation summary: the reported type ia endoleak was confirmed on the ct¿s received; however, the exact cause of the type ia endoleak could not be dete rmined.Lack of pre-implant ct¿s did not allow for a thorough assessment of the pre-implant anatomy.Earlier post-implant films were not provided for comparison or for review of disease progression over time.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause, but these were not provided.From the films provided, it appeared that the main body bifurcate may have migrated which would have increased the likelihood of ia endoleak occurring.The right limb stent graft looks to have possibly migrated as well owing to its distance from the right internal artery, leading to the type ib endoleak.There is also a likely ib endoleak coming from the left limb.It is likely that disease progression and aneurysm morphology changes, over the 9 year period of implantation were factors in the loss of proximal and distal seal and concomitant possible stent graft migrations.Analysis of the returned ct¿s did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20145586
Report Number9612164-2024-04078
Device Sequence Number14505502
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public00643169439962
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2017
Device Model NumberESBF3214C103EE
Device Catalogue NumberESBF3214C103EE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale